# SDR DL72S011801

- Difficulty date: November 13, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 60,246 hours, 44,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 22136
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND R-1 DOOR OVERHEAD EMERGENCY LIGHT WILL NOT TURN ON BRIGHT WHEN EMERGENCY LIGHTS TURNED ON.  REPLACED BATTERIES AND LIGHT ASSY, OPS CHECKS OK.
